# SDR WVER2014101394604

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 11,618 hours, 11,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED UNDER AFT CARGO DOOR SCUFF PLATE AT APPROXIMATELY BS 1031 BETWEEN STRINGERS 19 - 20L.
